# SDR SWAA2022101141778

- Difficulty date: September 28, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BREAK PANEL IS CRACKED AT STA 540; BL0-LBL 25; WL 208. / [01] UPDATED TABLE;[02] REMOVED DAMAGED BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-02-0G-0.;[03] LOCATED AND DRILLED NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-05-0G-0 AND IPC 53-42-11-66. OK TO INSTALL.;[04] VERIFIED ACTION #3; OK TO INSTALL GIVEN;[05] INSTALLED NEW BREAK PANEL ASSY BS 540; BL 0 - LBL 25; WL 208 PER SRM 51-40-02-0G-0 AND IPC 53-42-11-66.;[06] VERIFIED CORRECTIVE ACTION #5;[07] RII VERIFIED CORRECTIVE ACTION ITEM 5.;[08] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
